# SDR WVER2014021791001

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 26,066 hours, 20,924 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB DRAG ANGLE DAMAGED,  R & R EXTERNAL IAW SRM 51-42-22-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, AND 51-42-10-001-001-A01.
